# SDR CALA2024061901866

- Difficulty date: June 15, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311230720000
- Condition: Cracked
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP IAW EA5311-02164 (B), LT FR16 DOOR STOP FITTING #7 HOLE #1 & HOLE #3 FOUND CRACKED, ALSO LT FR20 DOOR STOP FITTING #1, HOLE #3 FOUND CRACKED. NOTED ON VTMAE N/RS 93881, 93882 & 93791. H 1.7.    HOLES 1 & 3 WERE REPAIRED.  ACCOMP INTERIM REPAIR IAW ECRA5311-03229 PER PART 1 & REPAIR DWG R531-13118 ISS F W/ NO DEVIATIONS & STEPS 1.2,  PER AIRBUS RDAF 81411227/005/2024#A. & DWG R531-13118 ISS F,
